| Model Number |
PVC200 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
12/08/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted.Conclusion: multiple attempts to gather additional information have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that five years post implant of this bioprosthetic pulmonic valved conduit in a pediatric patient, this device was replaced valve-in-valve.No failure mechanism and no other adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that this device was replaced because the patient outgrew the product; there were adverse events or device failure noted.
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.